The subdifferential of a composite functional
Doklady Akademii Nauk, Tome 194 (1970) no. 2, pp. 268-269
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_194_2_a6,
author = {V. L. Levin},
title = {The subdifferential of a composite functional},
journal = {Doklady Akademii Nauk},
pages = {268--269},
year = {1970},
volume = {194},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_194_2_a6/}
}
V. L. Levin. The subdifferential of a composite functional. Doklady Akademii Nauk, Tome 194 (1970) no. 2, pp. 268-269. http://geodesic.mathdoc.fr/item/DAN_1970_194_2_a6/